On a novel integrable generalization of the nonlinear Schrödinger equation
2009 (English)In: Nonlinearity, ISSN 0951-7715, E-ISSN 1361-6544, Vol. 22, no 1, 11-27 p.Article in journal (Refereed) Published
We consider an integrable generalization of the nonlinear Schrödinger (NLS) equation that was recently derived by one of the authors using bi-Hamiltonian methods. This equation is related to the NLS equation in the same way as the Camassa-Holm equation is related to the KdV equation. In this paper we (a) use the bi-Hamiltonian structure to write down the first few conservation laws, (b) derive a Lax pair, (c) use the Lax pair to solve the initial value problem and (d) analyse solitons.
Place, publisher, year, edition, pages
2009. Vol. 22, no 1, 11-27 p.
Physical Sciences Mathematics
IdentifiersURN: urn:nbn:se:kth:diva-163825DOI: 10.1088/0951-7715/22/1/002ISI: 000262356300004ScopusID: 2-s2.0-58149330419OAI: oai:DiVA.org:kth-163825DiVA: diva2:802368
QC 201504272015-04-122015-04-122015-04-27Bibliographically approved